# SDR AWXA200601596

- Difficulty date: August 19, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 57,039 hours, 39,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEVERAL PASSENGERS REPORTED TO THE CREW A SULFUR SMELL ORIGINATING AROUND ROW 20. MAINTENANCE PERFORMED ENGINE RUNS AT VARIOUS SETTINGS AND CONFIGURED PACKS IN DIFFERENT SETTINGS.  AIR QUALITY THROUGH OUT THE CABIN CHECKED GOOD, NO SULFUR SMELL NOTED.  RT SIDEWALL LIGHTS DO NOT OPERATE PROPERLY AT SEAT ROWS 20 AND 21 NEW BULBS HAVE BEEN INSTALLED, STILL INOP.  MAINTENANCE RESEATED PUSHED BACK PIN AT RT SIDEWALL ROW 20/21 LIGHT ASSEMBLY CONNECTOR IAW BSWPM 20-61-00.  OPS CHECK GOOD. LIAISON ENGINEERING ISSUED A FUP TO INSPECT THE CONNECTOR ON THE RT SIDEWALL ROW 20/21 FOR ANY BURNING/ARCING.  NO BURNING OR ARCING WAS NOTED.
